# SDR IPXA2024021728160

- Difficulty date: February 12, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 119,494 hours, 20,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 31346
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE UPPER DECK DOOR RIGHT SIDE EXIT EMERGENCY LIGHT INOP (REPLACE) C/W I.A.W AMM 33-51-04-902-001-001 REV.109 REPLACED THE EMERGENCY LIGHT BATTERY (M5056) AT UPPER DECK,AND PERFORMED UPPER DECK EMERGENCY LIGHT OPERATIONAL TEST, RESULT WAS SATISFACTORY. IPC VERIFIED AND SERVICEABLE TAG NO.151742.
